Algorithmic Computation of Annamalai’s Geometric Series and Summability
Mathematics and Computer Science
Volume 3, Issue 5, September 2018, Pages: 100-101
Received: Oct. 12, 2018; Accepted: Oct. 23, 2018; Published: Oct. 24, 2018
Views 1121      Downloads 182
Author
Chinnaraji Annamalai, Vinod Gupta School of Management, Indian Institute of Technology, Kharagpur, India
Article Tools
Follow on us
Abstract
This paper presents a new mathematical technique for computation of geometric series and summability. This technique uses Annamalai’s computing model of algorithmic geometric series and its mathematical structures for further development of the infinite geometric series and summability. This could be very interesting and informative for current students and researchers.
Keywords
Mathematics of Computation, Summability, Algorithmic Geometric Series
To cite this article
Chinnaraji Annamalai, Algorithmic Computation of Annamalai’s Geometric Series and Summability, Mathematics and Computer Science. Vol. 3, No. 5, 2018, pp. 100-101. doi: 10.11648/j.mcs.20180305.11
Copyright
Copyright © 2018 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Annamalai C 2018 “Annamalai’s Computing Model for Algorithmic Geometric series and Its Mathematical Structures”, Mathematics and Computer Science – Science Publishing Group, USA, Vol 3(1), pp 1-6.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186